| Catalog Number |
8000060020 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.1 event was reported for this quarter.Product return status.1 device investigation type has not yet been determined.Evaluation findings (results/components).1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.1 device: product disposition is not yet determined additional information.1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: incorrect measurement.1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 0008010177-2025-99013.Supplemental rationale.Corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was not available for evaluation.Evaluation findings (results/components): 1 device: no findings available / part/component/sub-assembly term not applicable product disposition: 1 device: product not received.
Event or Problem Description
No change.